# SDR UIEA2025052100655

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Part number: DM1601354001
- Condition: Damaged
- Location: Dme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DME ANTENNA DAMAGED.( REPLACED RIGHT DME ANTENNA LOWER FUSELAGE & PERFORMED OPS TEST, TEST OK IAW B767 AMM 34-55-02. )
